# SDR SWAA2021081689496

- Difficulty date: June 30, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #2 HAS DAMAGE ON UPPER CROWN AT STA 520. ; / [01] REMOVED DAMAGE; REMAINING STRUCTURE THICKNESS IS OUT OF LIMITS IAW 53-00-52-1A-1.; [02] SEAT TRACK #2; SECTION FROM STA. 480 TO STA. 520 WILL BE REPLACE .; [03] REMOVED #2 SEAT TRACK PER SRM 51-40-02. REAMED NEW NUMBER #2 SEAT TRACK PER DWG # 144A5300 AND SRM 51-40-02. APPLIED DINOL TO UPPER SEAT TRACK FRAME STRUCTURE PER AMM 51-00-59. INSTALLED #2 SEAT TRACK UPPER CROWN PER SRM 51-40-02.; [04] REMOVED #2 SEAT TRACK PER SRM 51-40-02. REAMED NEW NUMBER #2 SEAT TRACK PER DWG # 144A5300 AND SRM 51-40-02. APPLIED DINOL TO UPPER SEAT TRACK FRAME STRUCTURE PER AMM 51-00-59. INSTALLED #2 SEAT TRACK UPPER CROWN PER SRM 51-40-02.C/W INSPECTION; [05] LINE #3 WRITTEN IN ERROR. WRONG STA NUMBER.; [06] CUT AND REMOVED SEAT TRACK SECTION FROM STA.500B+10.5 TO STA.520 PER SRM 53-00-52-2R-4; [07] CUT AND REMOVED SEAT TRACK SECTION FROM STA.500B+10.5 TO STA.520 PER SRM 53-00-52-2R-4 C/W INSPECTION; [08] FABRICATED REPLACEMENT SEAT TRACK SECTION PER SRM 53-00-52-2R-4; [09] VERIFIED; [10] CORRECTIVE ACTION #2 WRITTEN IN ERROR ; #2 SEAT TRACK WILL BE REPLACED FROM STA. 500B + 10.5 TO STA. 520.; [11] ALL WORK ACCOMPLISHED WILL BE DOCUMENTED ON FAULT # TTG8Q005MVNT;; [12] ALL WORK ACCOMPLISHED WILL BE DOCUMENTED ON FAULT # TTG8Q005MVNT; C/W INSPECTION
